CSN Login
Members Online: 12

Spot Bleeding

TraceyUSA
Posts: 141
Joined: May 2013

Has any female had spotting?  (I believe it's vaginal.)  I am 45 years old and have not had a period since right after beginning treatment for AC in Jan. 2013.  Last month and this month (about 30 days a part), I have one spot of dark brown blood. (Sorry if it's TMI)  Could my periods be returning?  My oncologist vaguely mentiong that they could come back shorty after I finished treatment.  I plan to discuss this with my rad. oncologist after my PET but I wondering if anyone else has experienced this.

Thanks for your input,

Tracey

mp327's picture
mp327
Posts: 2939
Joined: Jan 2010

I would seriously doubt that your periods will return.  My own experience has been a few episodes of spotting associated with the vaginal tablets I use--Vagifem.  Sometimes if I forget a dose (I use one twice weekly) I will have some spotting.  I have also had bleeding episodes associated with dilator use.  You definitely should ask your rad onc about it and see your gyno if there is something to be concerned about.  Sometimes vaginal bleeding can be an indicator of a health issue, other times it is completely benign.  I hope yours turns out to be the latter.

eihtak
Posts: 849
Joined: Oct 2011

Hi, I am 55yrs old and 3yrs post treatment. I have had occasional spotting over the past few years and just a couple times more than a tinge. According to my doctors this is common and not of concern unless it becomes regular, often, or heavy. Keep in mind the scaring and inflamation our bodies now deal with and small abrasions can cause blood.

I would though discuss this with your doctor as you said just to rule out any further concerns.

I hope all is well.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network